# SDR CALA2019010200003

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D532315117200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6105 FWD CARGO COMPT BETWEEN FR30-31 STR42L SPLICER HA S CORROSION SPOT ON UPPER SURFACE 18-5321-1-2706 AT PER REF NO.9295285 REMVOED AND REPLACED 1EA CORRODED STR SPLICE IN THE FWD CARGO CO MP BETWEEN FR30-31 STR42L IAW SRM 51-72-11-911-001.
